Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What should be done for these pimples and acne on my face ?

Sir , i m suffering with acne and pimples on my face. Offlate they have started occurring frequently. I avoid eating out and rarely take oily food....still i am getting these pimples on my face specially above my upper lip region Sex: Male Age: 27 Height: 175 cm Weight : 70 kg Medical History : Never suffered from any serious ailment.
Asked On : Fri, 23 Sep 2011
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.Pimples in young people is very common.this occurs due to many reasons like hormonal changes,infection,pollution,food etc.Please wash your face immediately after visiting out side with a mild soap.Avoid using any cream on face while going out.Take good healthy diet rich in fruits and salads.In case of pain and red acne please see our skin specialist for proper course of drugs.
wishing you good health.
Answered: Fri, 23 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor